MathSciNet Relay Station
MathSciNet bibliographic data
MR2039354 03H05 (03C20)
Kanovei, Vladimir; Shelah, Saharon A definable nonstandard model of the reals. J. Symbolic Logic 69 (2004), no. 1, 159–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement